# SDR SIMA2020061530001

- Difficulty date: April 30, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,922 hours, 8,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1922
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECORDS REVIEW STATES EMERGENCY EVACUATION SLIDE, FWD FS DOOR P/N 4A4030-7 S/N ED1922 REQUIRES RESTORATION. TRANSFERED TO DWMS NRTC E794894. REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE, FWD FS DOOR P/N 4A4030-7 S/N ED1922 IAW WC 25-65-01-001-A. SEE NRTC E794893 FOR DETAILS.
